Repositorio de producción científica de la Universidad de Sevilla

Existentially Closed Models in the Framework of Arithmetic

 

Advanced Search
 
Opened Access Existentially Closed Models in the Framework of Arithmetic
Cites

Show item statistics
Icon
Export to
Author: Adamowicz, Zofia
Cordón Franco, Andrés
Lara Martín, Francisco Félix
Department: Universidad de Sevilla. Departamento de Ciencias de la Computación e Inteligencia Artificial
Date: 2016
Published in: The Journal of Symbolic Logic, 81 (2), 774-788.
Document type: Article
Abstract: We prove that the standard cut is definable in each existentially closed model of IΔ0 + exp by a (parameter free) П1–formula. This definition is optimal with respect to quantifier complexity and allows us to improve some previously known results on existentially closed models of fragments of arithmetic.
Cite: Adamowicz, Z., Cordón Franco, A. y Lara Martín, F.F. (2016). Existentially Closed Models in the Framework of Arithmetic. The Journal of Symbolic Logic, 81 (2), 774-788.
Size: 187.6Kb
Format: PDF

URI: https://hdl.handle.net/11441/87543

DOI: 10.1017/jsl.2015.36

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)